MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICRO CHPV W RICKHAM UNITIZED

INTEGRA LIFESCIENCES SWITZERLAND SAR MICRO CHPV W RICKHAM UNITIZED
Model Number 82-3113
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve was implanted via v-p shunt on (b)(6), 2021 with unknown setting.On (b)(6), 2022, immediately after the mri examination, the set pressure changed and it became impossible to return the set pressure to the original setting.When vpv programmer was used, it got an error message and the set pressure was changed in a narrow range (approximately 120-160mmhg) under fluoroscopy.The set pressure was set to 160mmhg, and the patient's condition did not change.The physician determined that the shunt was no longer needed and the valve was removed on (b)(6), 2022.The patient was recovered.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id 823113) was returned for evaluation: device history record (dhr) - the product code 82-3113 with lot 4218853, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected a needle hole in the silicon housing was noted.The valve was hydrated.The valve was tested for programming and failed; the cam mechanism did not move.The valve was leak tested and leak from the needle hole in the silicon housing was noted.The silicon housing was cut after the valve casing.The cam mechanism was gently moved, and the valve was retested for programming and failed, the cam mechanism did not move.The valve was dismantled.The cam magnets were controlled and magnets failed.The valve was visually inspected and no defect was noted.The valve passed the test for pressure.Root cause - the root cause for the abnormal polarization was probably caused by an exposition of a too strong magnetic field, as noted in the ifu, ¿any magnet may experience a degradation of magnetic field strength as a consequence of exposure to the significantly stronger magnet field induced in a mri procedure.

Brand Name
MICRO CHPV W RICKHAM UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13871649
Report Number3013886523-2022-00110
Device Sequence Number20006630
Product Code JXG
UDI-Device Identifier10886704041481
UDI-Public(01)10886704041481(17)241031(10)4218853
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number82-3113
Device Catalogue Number823113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale